Alert archive / Massachusetts / Special Weather Statements in 2017

Special Weather Statement, NWS Boston/Norton, MA

July 8, 2017Norfolk County, Suffolk County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 8, 2017, 7:39 PM EDT for Norfolk County, Suffolk County, Massachusetts. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2017, 7:39 PM EDT (23:39 UTC)
Expired
Jul 8, 2017, 8:30 PM EDT
In force
51 min
Issued by
NWS Boston/Norton, MA

Counties Norfolk County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 35 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 11.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WWUS81 KBOX 082339
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
739 PM EDT SAT JUL 8 2017
 
MAZ013-015>019-090030-
Eastern Plymouth MA-Northern Bristol MA-Suffolk MA-
Western Norfolk MA-Eastern Norfolk MA-Western Plymouth MA-
739 PM EDT SAT JUL 8 2017

...Strong Thunderstorms Crossing through central 
Norfolk...Suffolk... southeastern Middlesex...northwestern Plymouth 
and north central Bristol Counties...

At 738 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brookline to Canton to Foxborough. Movement was
east at 30 mph.

Winds in excess of 30 mph will accompany with these storms.

Locations impacted include...
Boston, Brockton, Quincy, Newton, Brookline, Weymouth, Braintree,
Randolph, Needham, Norwood, Milton, Stoughton, Marshfield, Dedham,
Walpole, Mansfield, Easton, Hingham, Canton and Scituate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4235 7086 4232 7087 4230 7085 4228 7084
      4226 7075 4221 7070 4218 7071 4216 7069
      4202 7087 4201 7137 4220 7121 4229 7121
      4228 7119 4230 7117 4235 7117
TIME...MOT...LOC 2338Z 270DEG 25KT 4231 7111 4220 7111 4208 7122 

$$

NMB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:12 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 8, 7:12 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
712 PM EDT Sat Jul 8 2017

.SYNOPSIS...

Scattered showers and thunderstorms will come to an end this
evening. Otherwise, dry weather returns Sunday and Monday with
seasonable temperatures. This should be followed by a cold front
preceded by showers/thunderstorms on Tuesday. The front then
lingers nearby Wednesday into Thursday, resulting in unsettled
weather.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

7 pm update...

Cold front intersecting an old outflow boundary from previous
convection has allowed a line of strong thunderstorms to develop
across east central MA which were trying to build into northeast
Connecticut. This activity may move into portions of RI/SE MA
if it able to hold together. Radar showing mainly the potential
for 30 to 40 mph wind gusts with these storms, but can not rule
out an isolated severe storm for the next hour or so from
localized mesoscale processes. Further back into the interior,
mainly just some left over showers across the region in the more
stable air.

Otherwise, should see all the showers push off the coast by 10
or 11 pm. Dry weather should then prevail overnight, but will
have to watch for patchy ground fog developing in the typically
prone locations. Low temps will bottom out in the 50s to lower
60s in most locations by daybreak Sunday.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...

Sunday...

A beautiful end to the weekend is in store for the region as a much
drier airmass moves in behind the cold front. Under mostly
sunny skies, high temps will be mainly in the 80s but with very
comfortable humidity levels for July standards.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Details...

Sunday Night-Monday Night...Moderate confidence.

For Sunday night, model guidance keeps cold front across northern
New England, with a weak surface trough in southern New England. Not
much moisture with the trough, so expecting a dry night for southern
New England and mainly clear skies.

During Monday our area is predominantly between 2 fronts, one
situated across northern New England, and a second one to our south.
Southwest flow allows for an increase in moisture, which will allow
for increasing cloudiness Mon and Mon night. A shortwave moving into
the area during the day/evening could produce some showers and
isolated rumbles of thunder, mainly across the far interior. Low
level lapse rates are steep but there appears to be a mid level cap
in place to limit instability and quantity of convection. Near
seasonable highs expected in the low to mid 80s.

Tuesday-Wednesday...Moderate confidence.

During Tuesday the mid level flow shifts to a more zonal flow,
allowing the cold front to make a good push closer/into to our area.
Models indicate the potential for a short wave and pre-frontal
trough moving through our area on Tuesday. We should see highs in
the low-mid 80s, daytime heating sufficient to generate CAPEs of
1000-1500 J/Kg. In addition, precipitable water values approaching 2
inches, with surface dew points 65 to 70. Going with chance to
low likely pops for showers and thunderstorms Tue into Tue
night. Any thunderstorms could produce brief locally heavy
rainfall.

For Wednesday, the 12Z ECMWF has sided with the 00Z/12Z GFS
solutions, bringing the cold front across most of our area by 12Z
Wed. Models then diverge somewhat on whether the front pushes far
enough south of our area to allow for a dry period, at least during
the day. Going for a model compromise, with slight chance pops
northern locales, where there may be more clouds than sun. Low
chance pops to the south with more cloud cover there.

Wednesday night a low pressure system approaches from the Great
Lakes Region, bringing clouds and additional chances for
showers/rain towards daybreak.

Thursday-Friday...Low confidence.

For this timeframe, there continues to be sufficient
variability between models and run-to-run solutions to warrant
low confidence on specific timing and details. There is
agreement on a low pressure system moving near/thru our area
late Wed night into Thu, but exact timing is uncertain. A
second low pressure could affect the area on Friday. This
uncertainty also includes timing and placement of various
shortwaves. Keeping at least a low risk for showers thru the
period.

Saturday...Low confidence.

Models indicating surface high pressure moving into the area, at
least briefly. At this point thinking dry conditions for the area.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

7 pm update...

Tonight...Moderate to high confidence. Last of the strong
thunderstorms with gusty winds pushing across portions of east
central MA. They may survive into portions of RI/SE MA in the
next hour or two. Otherwise, rest of the showers come to an end
in the next few hours. VFR conditions will prevail outside any
convection through 1 or 2z, but may have some localized patchy
ground fog develop late in the typically prone locations.

Sunday...High confidence in VFR conditions.

KBOS Terminal...High confidence. Last of the thunderstorms
should cross the terminal by 01z. Otherwise, VFR conditions
expected.

KBDL Terminal...High confidence in TAF. Low risk of patchy fog
late.

Outlook /Sunday Night through Thursday/...Moderate confidence.

Sunday Night-Monday...

VFR. Patchy early morning fog with potential for IFR cigs/vsbys.
Isolated MVFR cigs/vsbys in afternoon/evening showers-t-storms,
mainly across far interior.

Tuesday...Some areas of IFR cigs/vsbys in fog Tuesday morning.
Otherwise VFR, with pockets of MVFR/IFR cigs/vsbys in scattered
afternoon and evening showers/t-storms. A cold front should move
through late Tuesday night into Wednesday morning.

Wednesday...VFR during the day with scattered showers. Cigs/vsbys
may deteriorate to MVFR/IFR Wed night.

Thursday...MVFR/IFR cigs/vsbys with showers and isolated
thunderstorms.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Sunday/...

Tonight...Moderate to high confidence. Near shore southwest wind
gusts of 25 knots should diminish this evening. Otherwise, some
marginal 5 foot seas may linger across the southern waters for a
good portion of the night along with some fog possible.

Sunday...High confidence. Winds and seas should remain below
small craft thresholds. However, a few hours of west southwest
wind gusts into the lower 20 knots are possible near the south
coast. This may result in some choppy seas in the typically
vulnerable Bays and Harbors.

Outlook /Sunday Night through Thursday/...Moderate confidence.

Winds and seas generally expected to remain below Small Craft
Advisory thresholds during Sunday night thru Monday night. Some
patchy fog may occur on the coastal waters Sunday night.

SCA headlines may be needed for Tuesday into Wednesday. The
potential exists for southwest wind gusts to 25 kts across the
waters during Tuesday/Tuesday evening, with the greatest risk being
nearshore. The increasing southwest winds may be enough to build
seas up to 5 feet across the outer southern coastal waters and the
waters east of Cape Cod during Tuesday night into Wednesday morning.
Another concern for mariners would be the possibility of some
thunderstorms moving across the waters sometime Tuesday into
Wednesday morning.

Thursday...The potential exists for SCA threshold winds/seas from a
low pressure system moving thru the area.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 AM EDT Sunday for ANZ254>256.

&&

SYNOPSIS...Frank/NMB
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...NMB
AVIATION...Frank/NMB
MARINE...Frank/NMB
Hazardous weather outlook, Jul 8, 4:39 PM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Taunton MA
439 PM EDT Sat Jul 8 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-092045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
439 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

A few strong to marginally severe thunderstorms are possible through
7 or 8 pm this evening mainly near and south of the Massachusetts
turnpike. The main threat will be locally strong to damaging
straight line wind gusts. Localized heavy rain may also result in
brief urban street flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Tuesday...

A few strong to severe thunderstorms are possible Tuesday afternoon
and evening. Heavy rain may also result in localized street flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 8 pm this evening.

ANZ230>237-250-251-254>256-092045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
439 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Frank

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jul 8, 3:49 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
349 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     FLOOD            MIDDLETON               42.60N  71.02W
07/08/2017                   ESSEX              MA   AMATEUR RADIO

            MAPLE STREET AT THE BRIDGE DOWN TO HALF A LANE DUE TO
            FLOODING... LOCUST STREET AT THE BOTTOM OF THE HILL
            IMPASSABLE DUE TO FLOODING... VILLIAGE ROAD AT THE
            BOTTOM OF THE ROAD 8 TO 10 INCHES OF STREET FLOODING

&&

AED
Special weather statement, Jul 8, 4:24 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
424 PM EDT SAT JUL 8 2017

MAZ008>010-082100-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
424 PM EDT SAT JUL 8 2017

...Strong Thunderstorms heading toward western Hampshire and
northwest Hampden Counties...

At 421 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dalton to Housatonic in Berkshire County.
Movement was east at 25 mph.

Locally heavy downpours, frequent lightning, and winds gusts to 30
mph will accompany with these storms as they move over the east
slopes of the Berkshires.

Locations impacted include...
Westfield, Northampton, Easthampton, Southampton, Hatfield,
Williamsburg, Huntington, Russell, Ashfield, Westhampton, Granville,
Whately, Chester, Blandford, Chesterfield, Worthington, Goshen,
Cummington, Montgomery and Plainfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4215 7303 4227 7300 4231 7300 4231 7303
      4233 7306 4238 7307 4238 7301 4252 7297
      4247 7277 4245 7276 4245 7270 4241 7270
      4242 7257 4220 7277 4219 7279 4207 7288
      4213 7307 4215 7307
TIME...MOT...LOC 2021Z 275DEG 23KT 4248 7315 4226 7337

Field
Special weather statement, Jul 8, 5:09 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
509 PM EDT SAT JUL 8 2017

MAZ012-082200-
Southern Worcester MA-
509 PM EDT SAT JUL 8 2017

...Strong Thunderstorm developing in southern Worcester County...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm over
Charlton, or 13 miles southwest of Worcester, moving east at 40 mph.

Frequent lightning and wind gusts to 30 mph will accompany this
storm.

Locations impacted include...
Worcester, Westborough, Grafton, Webster, Southbridge, Auburn,
Northbridge, Oxford, Uxbridge, Millbury, Charlton, Dudley,
Sturbridge, Sutton, Douglas, Upton, Mendon and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4206 7158 4206 7205 4215 7206 4226 7165
TIME...MOT...LOC 2108Z 264DEG 33KT 4211 7197

Field
Special weather statement, Jul 8, 5:52 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
552 PM EDT SAT JUL 8 2017

MAZ005-012-013-082230-
Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA-
552 PM EDT SAT JUL 8 2017

...Strong Thunderstorm Developing in southeastern Worcester...
northwestern Norfolk and south central Middlesex Counties...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
Upton, or near Milford, moving east at 30 mph.

Winds in excess of 30 mph will accompany this storm, along with a
brief period of heavy rainfall and sharply reduced visibility.

Locations impacted include...
Newton, Framingham, Natick, Needham, Norwood, Milford, Wellesley,
Dedham, Walpole, Westborough, Grafton, Ashland, Northbridge,
Hopkinton, Westwood, Holliston, Wayland, Medway, Medfield and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4234 7126 4233 7127 4233 7125 4231 7122
      4218 7117 4211 7168 4222 7173 4237 7127
TIME...MOT...LOC 2149Z 251DEG 25KT 4218 7163

NMB
Special weather statement, Jul 8, 7:04 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
704 PM EDT SAT JUL 8 2017

MAZ005-012-013-016-017-RIZ001-082345-
Southern Worcester MA-Northern Bristol MA-Western Norfolk MA-
Central Middlesex County MA-Eastern Norfolk MA-
Northwest Providence RI-
704 PM EDT SAT JUL 8 2017

...Strong Thunderstorms in southeastern Worcester County and
northern Providence County heading eastward...

At 700 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Holliston to near Burrillville. Movement was
east at 35 mph.

Frequent lightning, torrential downpours, and wind gusts of
30 to 40 mph will accompany these storms.

Locations impacted include...
Boston, Quincy, Weymouth, Woonsocket, Braintree, Cumberland,
Randolph, Franklin, Foxboro, North Attleborough, Norwood, Milford,
Milton, Stoughton, Attleboro, Dedham, Walpole, Mansfield, Easton,
Canton and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4227 7091 4211 7105 4210 7108 4208 7108
      4198 7116 4195 7168 4224 7145 4226 7115
      4223 7113 4225 7111 4226 7111
TIME...MOT...LOC 2300Z 259DEG 30KT 4221 7143 4195 7166

Field
Special weather statement, Jul 8, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
739 PM EDT SAT JUL 8 2017

MAZ013-015>019-090030-
Eastern Plymouth MA-Northern Bristol MA-Suffolk MA-
Western Norfolk MA-Eastern Norfolk MA-Western Plymouth MA-
739 PM EDT SAT JUL 8 2017

...Strong Thunderstorms Crossing through central
Norfolk...Suffolk... southeastern Middlesex...northwestern Plymouth
and north central Bristol Counties...

At 738 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brookline to Canton to Foxborough. Movement was
east at 30 mph.

Winds in excess of 30 mph will accompany with these storms.

Locations impacted include...
Boston, Brockton, Quincy, Newton, Brookline, Weymouth, Braintree,
Randolph, Needham, Norwood, Milton, Stoughton, Marshfield, Dedham,
Walpole, Mansfield, Easton, Hingham, Canton and Scituate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4235 7086 4232 7087 4230 7085 4228 7084
      4226 7075 4221 7070 4218 7071 4216 7069
      4202 7087 4201 7137 4220 7121 4229 7121
      4228 7119 4230 7117 4235 7117
TIME...MOT...LOC 2338Z 270DEG 25KT 4231 7111 4220 7111 4208 7122

NMB

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 4:01 AM EDTSmall Craft AdvisoryBOX15 hr
Jul 8, 11:43 AM EDTSpecial Weather StatementBOXFranklin62 min
Jul 8, 12:32 PM EDTSpecial Weather StatementBOXHampshire43 min
Jul 8, 12:54 PM EDTSpecial Weather StatementBOXFranklin, Hampshire51 min
Jul 8, 1:32 PM EDTSpecial Weather StatementBOXWorcester28 min
Jul 8, 1:53 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester37 min
Jul 8, 2:25 PM EDTSpecial Weather StatementBOXMiddlesex50 min
Jul 8, 2:37 PM EDTSpecial Marine WarningBOX53 min
Jul 8, 3:13 PM EDTSevere Thunderstorm WarningBOXEssex32 min
Jul 8, 3:26 PM EDTSpecial Marine WarningBOX64 min
Jul 8, 4:24 PM EDTSpecial Weather StatementBOXHampshire36 min
Jul 8, 5:09 PM EDTSpecial Weather StatementBOXWorcester51 min
Jul 8, 5:42 PM EDTSpecial Marine WarningBOX48 min
Jul 8, 5:52 PM EDTSpecial Weather StatementBOXNorfolk38 min
Jul 8, 7:04 PM EDTSpecial Weather StatementBOXNorfolk41 min

Nearby

Special Weather Statements in Massachusetts, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.